Is this just typical, adjusting to a new pill kind of thing? I've never been on the mini pill before. Only combined hormone. I switched to mini because my sex drive was seriously low on the combined. It has been better on the mini but I've been bleeding so much I can't even enjoy it. I've also noticed that I've been having a much harder time maintaining/losing weight (trying to lose, struggling to even maintain the weight I'm at). I've heard that people generally have less issues with their weight on the mini pill so that's what I was hoping for!
Another thing that crossed my mind, is this prolonged/sporadic bleeding indicative of a very early miscarriage? How would I tell the difference between a early miscarriage and switched-to-a-new-pill strangeness? I know I could have taken a pregnancy test but honestly I was scared to.
And why is it that the two times I've had "extra" bleeding has been right after having sex? Is there some strange hormone thing from sex that could cause bleeding? or could his penis cause whatever hangs out in my uterus to come loose because my uterus isn't used to the mini pill or something? My cervix hangs low and gets bumped a lot, but I've never, ever bled from sex except like the third time ever or something like that.
Any help for me??
Thanks, Vagina Enthusiasts!